DOI QR코드

DOI QR Code

PRECISE ASYMPTOTICS IN COMPLETE MOMENT CONVERGENCE FOR DEPENDENT RANDOM VARIABLE

  • Han, Kwang-Hee (Department of Computer Science, Howon University)
  • Received : 2009.07.13
  • Accepted : 2009.08.20
  • Published : 2009.09.25

Abstract

Let $X,X_1,X_2,\;{\cdots}$ be identically distributed and negatively associated random variables with mean zeros and positive, finite variances. We prove that, if $E{\mid}X_1{\mid}^r$ < ${\infty}$, for 1 < p < 2 and r > $1+{\frac{p}{2}}$, and $lim_{n{\rightarrow}{\infty}}n^{-1}ES^2_n={\sigma}^2$ < ${\infty}$, then $lim_{{\epsilon}{\downarrow}0}{\epsilon}^{{2(r-p}/(2-p)-1}{\sum}^{\infty}_{n=1}n^{{\frac{r}{p}}-2-{\frac{1}{p}}}E\{{{\mid}S_n{\mid}}-{\epsilon}n^{\frac{1}{p}}\}+={\frac{p(2-p)}{(r-p)(2r-p-2)}}E{\mid}Z{\mid}^{\frac{2(r-p)}{2-p}}$, where $S_n\;=\;X_1\;+\;X_2\;+\;{\cdots}\;+\;X_n$ and Z has a normal distribution with mean 0 and variance ${\sigma}^2$.

Keywords

Precise asymptotics;Complete moment convergence;Negatively associated;Berry-Esseen inequality

References

  1. Esary, J., Proschan, F. and Walkup(1967) Association of random variables with application, Ann. Math. Stat. 38 1466-1474 https://doi.org/10.1214/aoms/1177698701
  2. Chen, R.(1978) A remark all the tail probability of distribution, J. Multivariate Anal. 8 328-333 https://doi.org/10.1016/0047-259X(78)90084-2
  3. Chow, Y .S.(1988) On the rate of moment convergence of sample sums and extremes, Bull. Inst. Math. Acad. Sinica 16 177-201
  4. Fu, K.F. and Zhang, L.X.(2007) Precise rates in the law of the logarithm for negatively associated random variables, Comput. Math. Appl. 54 687-698 https://doi.org/10.1016/j.camwa.2007.02.008
  5. Gut, A. and Spataru, A.(2000) Precise asymptotics in the Baum-Katz and Davis law of large numbers. J. Math. Anal. Appl. 248 233-246 https://doi.org/10.1006/jmaa.2000.6892
  6. Heyde, C.C(1975) A supplement to the strong law of large numbers. J. Appl. Probab. 12 173-175 https://doi.org/10.2307/3212424
  7. Joag-Dev, K. and Proschan, F.(1983) Negative association of random variables with applications, Ann. Statist. 11 286-295 https://doi.org/10.1214/aos/1176346079
  8. Li, Yun-Xia (2006) Precise asymptotics in complete moment convergence of moving average processes, Statist. Probab. Lett. 76 1305-1315 https://doi.org/10.1016/j.spl.2006.04.001
  9. Li, Y.X. and Zhang, L.X.(2004) Complete moment convergence of moving-average processes under dependence assumptions, Statist. Probab. Lett. 70 191-197 https://doi.org/10.1016/j.spl.2004.10.003
  10. Liang, H.Y.(2000) Complete convergence for weight ed sums of negatively associated random variables, Statist. Probab. Lett. 48 317-325 https://doi.org/10.1016/S0167-7152(00)00002-X
  11. Liu, W.D. and Lin, Z.Y.(2006) Precise asymptotics for a new kind of complete moment convergence, Statist. Probab. Lett. 76 1787-1799 https://doi.org/10.1016/j.spl.2006.04.027
  12. Newman, C.M.(1984) Asymptotic independence and limit theorems for positively and negatively dependent random variables, in: Y.L.Tong, ed, IMS Vol. 5 pp.127-140
  13. Shao. Q.M. and Su, C.(1999) The law of the iterated logarithm for negatively associated random variables, Stochastic Process Appl. 83 139-148 https://doi.org/10.1016/S0304-4149(99)00026-5
  14. Shao, Q.M.(2000) A comparison on maximum inequalites between negatively associated and independent random variables, J. Theort. Probab. 13 343-356 https://doi.org/10.1023/A:1007849609234
  15. Wang, J.F. and Zhang, L.X. (2006) A Berry-Esseen theorem for weakly negatiuely dependent random variables and its applications, Acta Math. Hungar. 110 293-308 https://doi.org/10.1007/s10474-006-0024-x